# SDR ARWA20080505

- Difficulty date: May 18, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 98,662 hours, 17,963 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 9791861
- Part serial: AEX10039
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 REVERSER PRESSURE LIGHT CAME ON DURING CRUISE, WENT OUT WHEN THROTTLES RETARDED FOR DESCENT.  AS PER TAFI M/M 78-30-00 FOUND OVERPRESSURE INLET SHUTOFF VALVE BAD.  REMOVED AND REPLACED VALVE IN ACCORDANCE WITH M/M 78-31-09, CHECK SYSTEMS NORMAL.
